COMMUNICATIONS IN ALGEBRA Volume 28, Number 2, 2000

全文

(1)

COMMUNICATIONS IN ALGEBRA

Volume 28, Number 2, 2000

CONTENTS

Classifying Pointed Hopf Algebras of Dimension 16 . . . 541 S. Caenepeel, S. Ddscalescu, and S. Raianu

An Isomorphism Theorem for Ore Extension Hopf Algebras . . . 569 M. Beattie

Clifford-Type Algebras as Cleft Extensions for Some Pointed

Hopf A l g e b r a s . . . 585 F. Panaite and F. Van Oystaeyen

On the Depth of the Canonical Modules of Graded Rings

Associated to an I d e a l . . . 601 T. Cortadellas

Valuation Ideals of Order One in 2-Dimensional Regular Local

R i n g s . . . 613 S.Noh

Unitary Units in Modular Group Algebras of 2 - G r o u p s . . . 625 A. Bovdi and L. Erdei

Quasi-Hopf Algebra Actions and Smash Products . . . 631 D. Bulacu, F. Panaite, and F. Van Oystaeyen

Principal and Plenary Train A l g e b r a s . . . 653 J. C. Gutierrez Ferndndez

On the Module of Differentials of a Noncommutative Algebra

and Symmetric Biderivations of a Semiprime Algebra . . . 669 M. Hongan and H. Komatsu

Quadratic Transform of Complete Ideals in Regular Local Rings... 693 C. D 'Cruz

Geometric Quantities Associated to Differential O p e r a t o r s . . . 699 P. Mathonet

Multivalued Sheaf Constructions . . . 719 R. Lowen, A. Verschoren, and N. A. Soultan

vii

(2)

viii CONTENTS Free Koszul Homology and Regular Ideals in Non-noetherian

R i n g s . . . 737 J. Majadas

Nil Semigroups of Endomorphism Rings of Modules with Chain

Conditions . . . 747 R. N. Gupta and D. Khurana

Rings with Countably Many Direct S u m m a n d s . . . 757 G. F. Birkenmeier, J. Y. Kirn, andJ. K. Park

Study of Hopficity in Certain Classes of Rings . . . 771

K. Varadarajan

Gorenstein Rings and Inverse P o l y n o m i a l s . . . 785 S. Park

On von Neumann Regular R i n g s . . . 791 C. V. Hong, J. Y. Kirn, andN. K. Kirn

Endomorphism Rings of Modules of Generalized Inverse

P o l y n o m i a l s . . . 803

Z Liu

On the Quotient Between Length and M u l t i p l i c i t y . . . 815 N. Allsop and L. T. Hoa

Quantum Z-Algebras and Representations of Quantum Affine

A l g e b r a s . . . 829 N. Jing

Polynomials with Frobenius Galois Groups . . . 845 L. Cangelmi

On Multiquadratic Extensions of n-Hilbert Fields in

Characteristic 2 . . . 861 C. M. dos Santas

The Lie w-Engel Property in Group Rings . . . 867 G. T. Lee

One-Relator Quotients of Free Products of Cyclic G r o u p s . . . 883 M. Edjvet and A. Juhdsz

Construction de Corps de Decomposition Grace aux Facteurs de

Resolvantes . . . 903

L. Ducos

(3)

CONTENTS IX Loewy Matrix, Koszul Cone, and Applications . . . 925 J.Y.GuoandQ. Wu

Real Quadratic Division A l g e b r a s . . . 941 E. Dieterich

Some Finitely Presented Nilpotent-by-Abelian G r o u p s . . . 949 D. H. Kochloukova

On Generalized Fibonacci Groups with an Odd Number of

G e n e r a t o r s . . . 959 A. Szczepariski and A. Vesnin

A. Splitting Theorem for Groups Acting on Quasi-trees . . . 967 M. Batty

Prime Ideals of the Enveloping Algebra U ( s l s ) . . . 981 S. Catoiu

The Coradical Filtration of Uy(Q) at Roots of U n i t y . . . 1029 E. Mutter

On the Range of a Lie Derivation on a Banach Algebra . . . 1045 M. I. Berenguer and A. R. Villena

Groups Related to Fox S u b g r o u p s . . . 1051 T. Hurley and S. Sehgal

On Ideals Consisting Entirely of Zero Divisors . . . 1061 F. Azarpanah, 0. A. S. Karamzadeh, and A. R. Aliabad

Global Dimension of Rings of Functions . . . 1075 R. T. Finn and J. Martinez

Coherent Archimedean/-Rings . . . 1091 B. LavriC

數據

Updating...

參考文獻

Updating...

相關主題 :